Anastrazole

I’ve been on anastrazole for 2 1/2 years. Last couple of months I’ve been getting heartburn and reflux anyone else had this problem later with this drug 

1 Like

Hi jenm,

Thank you for your post.

I am hoping my response will help a member with a similar experience to see your post.

In the meantime, please remember that if you ever feel the need to talk things through, our breast care nurses are here and happy to chat. You may also want to share your post here for our nurses to see it.

Sending you our warmest wishes,

Zoe

Hi jenm

A very late reply - just stumbled across your post. Might help to revive the debate.

Been on Anastrozole for 10 months but taking a break to get some relief from the combo of several, very wearing, side effects, two of which are heartburn and the associated acid reflux. My main issues though have been joint pain (lately, dominant right hand became extremely painful and I was losing fine motor skills in it due to the pain; 6 weeks later and it’s almost back to normal). Also sleep disturbance - hard to get to sleep and when I did, couldn’t stay asleep so ended up zombie-tired. This is still an issue; I admit I have an appalling sleep routine anyway, but I was at least able to sleep. So now I’m flip-flopping between the choice of a) trying a different drug (maybe Tamoxifen) to sample the joy of a whole new range of life-disrupting side effects, or b) taking a slightly increased chance on cancer returning rather than introducing additional dangers to my health. Of course oncologists are never going to advise against taking their magic pills … but they’re not the ones taking them! There is so little discussion about the percentages of risks. Why doesn’t anyone big up the fact that a large majority of primary cancer survivors do NOT then die of cancer eventually. Anyone else feel as I do?